| Catalog Number |
EPS07 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during an unknown procedure, the device came out of the suction hole in use.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
Additional Manufacturer Narrative
(b)(4) date sent: 3/1/2024 d4 batch #: a9dj7c attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: (b)(6) 2024 investigation summary the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample revealed that the device was received with the electrode tip bent and the shaft sheath damaged at the instrument tip.No electrode tip detached was observed.A bent electrode could have caused this damage to the sheath.Caution should be taken not to retract the electrode into the sheath when it is bent.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached as to what could have caused the electrode tip damage, the instructions for use contain the following caution: do not attempt to bend, sharpen, or otherwise alter the shape of the electrode tip.Doing so may cause electrode tip failure and user or patient injury.Please reference the instruction for use for more information.